Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sheaf cohomology with bounds and bounded holomorphic functions


Author: Yum-tong Siu
Journal: Proc. Amer. Math. Soc. 21 (1969), 226-229
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0237827-8
MathSciNet review: 0237827
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237827-8
Article copyright: © Copyright 1969 American Mathematical Society